Stabbing pain

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.
Post Reply
User avatar
Punchy
Family Elder
Posts: 193
Joined: Tue Mar 06, 2007 3:00 pm
Location: Toronto, Canada
Contact:

Stabbing pain

Post by Punchy » Tue Jul 18, 2017 6:01 am

I've been taking Tecfidera for about 4 months now, and for the most part I've left the gastro side effects behind.

Last night I took my pill late, just before bed. Every time I take it I have to eat something after or else the pill just sits high up in my esophagus. I find the capsules are very light, they almost seem cheaply made.

Anyway, I didn't eat anything last night and just went to bed. BIG MISTAKE. I woke up at 3am in agony. Stabbing pain and pressure in my esophagus and upper stomach, right through to my back. It feels like pill is still sitting in my esophagus.

I've taken Pepcid ac, Gaviscon, milk, cheese and bread. I'm so miserable I skipped work.

Has anyone experienced this? Did I just give myself an ulcer??

Dimitri
Newbie
Posts: 1
Joined: Thu Jul 20, 2017 1:26 pm

Re: Stabbing pain

Post by Dimitri » Thu Jul 20, 2017 1:36 pm

Yup.

It was a couple of months after I started Tecfidera. It woke me up while I was sleeping. At first I thought I rolled over on a knife or sword or something. I woke up to look for the wound, but there was none. Just the pain.

This only happened twice to me, but the pain was so intense that I can't forget it.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post